Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

PCOS, hypothyroidism, on medicines, get constant brown discharge, not sexually active in the recent past. What could this be?

I am 26 years old. I was diagnosed with PCOS 13 years ago. I also have hypothyroidism . I take seasonique , lamictal , welburtrin, and synthroid . Every period I have clotty periods with a lot of abdominal and back pain. I thought this was normal, only having 4 periods a year added with the PCOS, but now I m having an almost constant brown discharge. This has happened on and off for the past 3 months and I thought it was spotting. Sometimes it is similar to a light period and sometimes it s very light, only seeing it when I wipe maybe every other day, and a lighter brown color than the clotting color. I was last sexually active 3 months ago with unprotected sex. It does not smell, I have no itch, no rash, no fever. I don t have health insurance which is why I haven t been to a doctor yet. What could this be? Do I need to go to a doctor soon or can it wait until January when I have health insurance again?
Asked On : Mon, 15 Oct 2012
Answers:  0 Views:  62 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor